Journal of South China University of Technology (Natural Science Edition) ›› 2005, Vol. 33 ›› Issue (5): 15-18.

Previous Articles     Next Articles

Necessary and Sufi cient Condition for Mean-Square Stability of Linear Stochastic System with Distributed Parameter

Song Ya-nan1  Deng Fei-qi2  Luo Qi3  Yang Yi-min1   

  1. 1.College of Automation,Guangdong Univ.of Tech.,Guangzhou 510090,Guangdong,China;2.College of Automation Science and Engineering,South China Univ.of Tech.,Guan gzhou 510640,Guan gdong,China;3.College of Science,Wuhan Univ.of Science and Tech.,Wuhan 430081,Hubei,China
  • Received:2003-10-13 Online:2005-05-25 Published:2005-05-25
  • Contact: Song Ya-nan(born in 1976),female,lecturer,Ph. D.,mainly researches on optimization an d control of complex large-scale systems. E-mail:syn01@ 126.com
  • About author:Song Ya-nan(born in 1976),female,lecturer,Ph. D.,mainly researches on optimization an d control of complex large-scale systems.
  • Supported by:

    Supported by the National Natural Sc ience Foundation of China(69874015,69934030)and Guangdong Provincial Natural Science Foundation(011629)

Abstract:

On the basis of the new mathematical description of the linear stochastic system with distributed pa-rameter,the corresponding definition of mean-square stability is given.Moreover,by transferring partial dife-rential equ ations into ordinary diferential equations an d considering the boundary condition an d Divergence Theolea-the conditions for the stab ility of partial diferential equ ations aTe presented,which aTe based on the stable
conditions of ordinary diferential equ ations.Thus,the necessary an d suficient condition for the mean.square stability of the linear stochastic system with distributed parameter is obtaindd.Simulations are finally presented to verify the correctness of this research.

Key words: stochastic system, distributed parameter, mean-square stability, ItÔ, formula